The Bounds of the Smallest and Largest Eigenvalues for Rank-One Modification of the Hermitian Eigenvalue Problem
, , and .
Applied Mathematics Letters 25 (9): 1191 - 1196 (2012)

The bounds of the smallest and largest eigenvalues for rank-one modification of the Hermitian matrices are studied in this paper. The sharper bounds are obtained. Numerical examples illustrate that our bounds give accurate estimates.
  • @dblp
  • @ytyoun
This publication has not been reviewed yet.

rating distribution
average user rating0.0 out of 5.0 based on 0 reviews
    Please log in to take part in the discussion (add own reviews or comments).